Toggle Main Menu Toggle Search

Open Access padlockePrints

Spatial Periodic Adaptive Control Approach for Rotary Systems in Sampled Time

Lookup NU author(s): Dr Khalid Abidi


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Abidi K

Publication type: Article

Publication status: Published

Journal: International Journal of Robust and Nonlinear Control

Year: 2014

Volume: 24

Issue: 7

Pages: 1177–1188

Print publication date: 29/11/2012

ISSN (print): 1049-8923

ISSN (electronic): 1099-1239

Publisher: John Wiley & Sons, Ltd.


DOI: 10.1002/rnc.2931


Altmetrics provided by Altmetric